Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Scratches on leg in an accident. Hand swollen after injecting penicillin. Does it affect nerves?

hi sir... i got small accident last wee i got small scarches on my leg, then doctor gave pencilin injection on my hand everyday morning ang evening 3 days and 4th day when they are giving injection to me my hand got very pain swelling then they remove the injection after finished but still i have pain and swelling on my hand is any effect to nerves because i am regularly doing gym everyday
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
It is unlikely that you may have any nerves affected. Also your swelling may not be a reaction to penicillin itself because you were alright for 3 days with it. It seems that there could be a problem at the injection site. sometimes because of repeated intravenous injection swelling and pain tends to occur at the injection site due to various reasons. You should probably change the injection site and see if it helps.
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor